Previous |  Up |  Next


[1] A. AMBROSETTI G. PRODI: On the inversion of some differentiable mappings with singularities between Banach spaces. Ann. Mat. Pura Appl. 93 (1973), 231-247; see also Theory of nonlinear operators, Proceedings of a Summer School held in September 1971 at Babylon, Czechoslovakia, Academia, Prague, 1973, pp. 9-28. MR 0383450
[2] E. N. DANCER: On a nonlinear elliptic boundary-value problem. Bull. Austral. Math. Soc. 12 (1975), 399-405. MR 0385318 | Zbl 0297.35031
[3] E. N. DANCER: On the Dirichlet problem for weakly nonlinear elliptic partial differential equations. (to appear).
[4] S. FUČÍK: Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation. Funkcialaj Ekvacioj 17 (1974), 73-83. MR 0365255
[5] S. FUČÍK: Remarks on a result by A. Ambrosetti and G. Prodi. Boll. Unione Mat. Ital. 11 (1975), 259-267. MR 0382849
[6] S. FUČÍK: Boundary value problems with jumping nonlinearities. to appear in Čas. pěst. mat. 101 (1976), No 1. MR 0447688
[7] S. FUČÍK: Solvability and nonsolvability of weakly nonlinear equations. Proceedings of the Summer School "Theory of Nonlinear Operators. Constructive Aspects" held in September 1975 at Berlin. To appear in "Abhandlungen der Akademie der Wissenschaften der DDR". MR 0477912
Partner of
EuDML logo